# SDR CALA2025052905080

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311283020201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR BEAM UPPER SURFACE CORRODED @ FRAME 16 AND CENTERLINE (C/L)   REMOVED AND REPLACED FLOOR BEAM Y-81 AT BETWEEN FR12-16 IAW A320 SRM 51-72-11-911-001.
